Answered by: Dr Sashini Seeni
i’ve my dos1 pfizer vac on 23/9/2021 and dos2 on 14/10/2021. as usual after tooth extraction, doc will give antibiotic and ubat tahan sakit. will this have any implication to my vaccination or do i need to take the medication? pls advise.
Hello and good evening
Thank you for your question
Based on your question, I understand that you are worry about your problem. I will try to help you.
Fir your information, to date, there are no side effect to take the antibiotics and analgesics after you have complete your vaccination. There is no interaction between these drugs and the vaccine. You can take the medicines according to your dentist.
But, before taking any medications, I advice you to refer to a doctor first to get a proper treatment. You can also have an online consultation with our doctors to get more information and further treatments.
Please visit https://covid-19.moh.gov.my/ to get the latest information and guidelines regarding COVID-19 and COVID-19 vaccination